Whilst periactin has helped reduce the amount of migraines i have been getting i am starting to wonder if the vertigo i have had the last few days is a side effect. i usually take 1 or 2 4mg tablets at night because it sometimes makes me drowsy. Have been taking them for about 2 months with no other noticeable problems
Tuff; It is really doubtful that after taking this medication for 2 months if it was from it, You would have had this side effect along time ago. You could just have a bit of a bug going through you. But if it continues after a week or so call your doctor. Hope you get to feeling better soon. This has worked for many people I Know with Migraine problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 3 Jun 2016 • 1 answer
Posted 19 Jun 2016 • 0 answers
Posted 22 Sep 2016 • 0 answers